# SDR SWAA2016032150010

- Difficulty date: February 21, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N617SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27700
- Aircraft time: 64,581 hours, 51,566 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 654540717
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SKIN CRACKED AT HOLE NR 78.  REPAIRED SKIN IAW EA.
